| Model Number |
MMT-332A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Blood Loss (2597)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the customer alleged possible under delivery.Customer was performed self test and it was pass and high pressure test was fail.The customer was treated with bolus for high blood glucose.No harm requiring medical intervention was reported.The reservoir will not be returned for analysis.